# SDR AALA202502033110

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 68,668 hours, 34,612 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Condition: Loose
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM NOSE LANDING GEAR EXT. PROX SENSOR 24GA 25GA. ALL PARTIAL WORK ACCOMPLISHED. T/S PER TSM 32-31-00-810-868-A. AFTER JACKING A/C , MAINTENANCE FOUND NOSE GEAR TORQUE LINK -TARGET SUPPORT AND LINK LOOSE. R+R LINK AND RETORQUED TARGET SUPPORT IAW AMM 32-21-27-000-001-A.
